American Journal of Engineering and Applied Sciences

Dynamic Propagation Problems of Mode III Semi-Infinite Crack

Lu Nian-Chun, Li Xin-Gang, Cheng Yun-Hong and Cheng Jin

DOI : 10.3844/ajeassp.2013.241.251

American Journal of Engineering and Applied Sciences

Volume 6, Issue 3

Pages 241-251

Abstract

By means of the theory of complex functions, dynamic propagation problems of mode III semi- infinite crack were researched. The problems studied can be facilely transformed into riemann-hilbert problems and the universal expression of analytical solutions of stress, displacement and dynamic stress intensity factor under the conditions of moving increasing loads Px/t and Pt2/x, respectively, are very facilely obtained using the measures of self-similar functions. In view of corresponding material properties, the mutative rule of dynamic stress intensity factor was illuminated very well.

Copyright

© 2013 Lu Nian-Chun, Li Xin-Gang, Cheng Yun-Hong and Cheng Jin. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.